MathSciNet Relay Station
MathSciNet bibliographic data
MR1153013 55M10 (54F45 55M15 55U20)
Dydak, Jerzy Cohomological dimension and metrizable spaces. Trans. Amer. Math. Soc. 337 (1993), no. 1, 219–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement